# SDR IPXA2023042793010

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Balance Weight
- Part number: ARC721325
- Condition: Corroded
- Location: R/H Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING O/B AILERON 2ND WEIGHT FROM O/B HAS CORROSION IN LIGHTING HOLE AT STA XOA=975.REPAIRED CORRODED BALANCE WEIGHT AT THE R/H WING O/B AILERON AT STA XOA=975 IAW EO MD11-5750-29342-F (MINOR)
